Alert archive / Florida / Flash Flood Warnings in 2022
Flash Flood Warning 12, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jun 4, 2022, 2:37 AM EDT for Broward County, Florida. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2022, 2:37 AM EDT (06:37 UTC)
- Expired
- Jun 4, 2022, 9:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Broward County, FL
The radar
The Miami radar (KAMX), 69 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:38 AM EDT | FLASH FLOOD | 1 Nw Oakland Park, FL | BROWARD COUNTY REPORTS A ROAD CLOSURE OF SR-845 (POWERLINE ROAD) IN OAKLAND PARK DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 121 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 6.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
191
WGUS52 KMFL 040637
FFWMFL
FLC011-041000-
/O.NEW.KMFL.FF.W.0012.220604T0637Z-220604T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
237 AM EDT Sat Jun 4 2022
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Northern Broward County in southeastern Florida...
* Until 600 AM EDT.
* At 237 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Lighthouse
Point, Lauderdale-By-The-Sea, Lauderhill, Coconut Creek, Oakland
Park, North Lauderdale, Lauderdale Lakes, Parkland, Wilton Manors
and Hillsboro Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Please report flooding to your local law enforcement agency when you
can do so safely. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2610 8032 2614 8033 2633 8024 2632 8008
2632 8007 2631 8007 2609 8010 2609 8011
2609 8012
FLASH FLOOD...RADAR INDICATED
$$
RAG2 follow-up statements
302
WGUS52 KMFL 040928
FFWMFL
FLC011-041100-
/O.EXT.KMFL.FF.W.0012.000000T0000Z-220604T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
528 AM EDT Sat Jun 4 2022
The National Weather Service in Miami has extended the
* Flash Flood Warning for...
Northern Broward County in southeastern Florida...
* Until 700 AM EDT.
* At 528 AM EDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 2 and 7
inches of rain have fallen. Additional rainfall amounts of 1 to 3
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Lighthouse
Point, Lauderdale-By-The-Sea, Lauderhill, Coconut Creek, Oakland
Park, North Lauderdale, Lauderdale Lakes, Parkland, Wilton Manors
and Hillsboro Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2610 8032 2614 8033 2633 8024 2632 8008
2632 8007 2631 8007 2609 8010 2609 8011
2609 8012
FLASH FLOOD...OBSERVED
$$
RAG129
WGUS52 KMFL 041040 RRA
FFWMFL
FLC011-041300-
/O.EXT.KMFL.FF.W.0012.000000T0000Z-220604T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
640 AM EDT Sat Jun 4 2022
The National Weather Service in Miami has extended the
* Flash Flood Warning for...
Northern Broward County in southeastern Florida...
* Until 900 AM EDT.
* At 640 AM EDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 2 and 8
inches of rain have fallen. Additional rainfall amounts of 1 to 3
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Lighthouse
Point, Lauderdale-By-The-Sea, Lauderhill, Coconut Creek, Oakland
Park, North Lauderdale, Lauderdale Lakes, Parkland, Wilton Manors
and Hillsboro Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2610 8032 2614 8033 2633 8024 2632 8008
2632 8007 2631 8007 2609 8010 2609 8011
2609 8012
FLASH FLOOD...OBSERVED
$$
RAGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 1:53 AM EDT, 44 minutes earlier.
Area forecast discussion, Jun 4, 1:53 AM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Miami FL
153 AM EDT Sat Jun 4 2022
.AVIATION(06Z TAFS)...
Rain bands and squalls will continue through the overnight hours,
and may be very intense at times. Prevailing MVFR conditions are
likely through around 19-22Z, while strong showers/storms embedded
in PTC 1 may result in intermittent IFR/LIFR conditions due to
CIG/VIS restrictions. Strong, gusty winds out of the SE will
gradually shift SW with time. Winds may be gusty and erratic (up
to around 40-50kt) within some of the strongest convection through
the mid-morning hours. VFR conditions should prevail again around
22-00Z as the system progresses to the NE.
&&
PREV DISCUSSION... (Issued 223 PM EDT Fri Jun 3 2022)
SHORT TERM (Now through Saturday)...
Weather conditions continue to deteoriate. Abundant moisture
associated with PTC One continues to move into the region with
satellite derived PWATS near 2.3 inches. Rain bands are moving in
across the peninsula with high rainfall rates The main concern
continues to be the excessive rainfall potential leading to flash
flooding, particularly over urbanized areas. As these rain bands
become more frequent and with additional high rainfall rates and
amounts begin to increase the flooding potential will continue to
increase A flood watch is in effect for all of South Florida. Never
drive through a flooded roadway. Driving tonight as rainfall amounts
continue to increase will become more dangerous as you may not know
where roads end and canals/lakes begin. Remember, turn around don't
drown!
The tornado threat will begin to materialize with increasing low-
level winds, and increasing curved hodographs this afternoon with
the threat continuing into the overnight. Current SRH values are
near 125 m2/s2 and those values will continue to increase as the
system continues to get closer to the region. Have a way to receive
warnings, particularly overnight tonight!
Wind gusts in squalls may reach tropical storm force winds as well
as some areas seeing sustained tropical storm force winds as the
system gets closer and moves across the peninsula.
LONG TERM (Saturday Night through Friday)...
The low pressure system begins to depart the region Saturday night
moving well off to the northeast. High pressure will begin to build
over the region. This will allow for drier air to filter in, which
will result in lower rainfall chances. However, relatively weak
synoptic flow and enough lingering moisture there will be potential
for sea-breeze convection along the coast. Overall next week will
be mainly typical summer afternoon diurnal convection.
Maximum temperatures will generally be in the upper 80s to lower
90s through the week. Dewpoints in the lower/mid 70s will result in
muggy conditions, while overnight lows will be in the low 70s
to upper 70s along the east coast
MARINE...
Hazardous marine conditions, seas of 8-10 feet and tropical storm
force winds and wind gust will spread through the Gulf and then
Atlantic waters. By Sunday afternoon, winds and seas will subside
below headline levels as the low pressure continues northeast. Early
next week through mid-week light winds and generally low seas will
prevail. The most notable exception would be off the Palm Beach
coast where some residual swell down the back side of the low may
keep seas in the 2 to 4 foot range.
BEACHES...
Beach and surf conditons are becoming more hazardous. The threat for
deadly rip currents and high surf will increase. Breakers are
forecast to reach 4 to 6 feet across the Atlantic coast, and 2 to 4
feet along the Gulf.This could result in minor erosion at area
beaches. Minor coastal flooding will also be possible along the Gulf
coast and Miami-Dade coastline (mainly Biscayne Bay side) as the
area of low pressure crosses the Peninsula and moderate winds turn
onshore. This would most likely be realized around high tide cycles
Saturday
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 78 91 77 90 / 60 50 20 50
West Kendall 75 91 74 90 / 60 50 20 50
Opa-Locka 76 91 75 90 / 60 50 20 50
Homestead 76 90 75 89 / 60 50 30 50
Fort Lauderdale 76 89 77 88 / 60 50 20 50
N Ft Lauderdale 76 89 76 88 / 60 50 20 50
Pembroke Pines 76 90 75 90 / 60 50 20 50
West Palm Beach 74 88 75 88 / 50 50 20 40
Boca Raton 75 90 75 89 / 60 50 20 40
Naples 77 89 77 89 / 40 20 10 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday morning for FLZ063-066>075-168-
172>174.
Tropical Storm Warning for FLZ063-066>075-168-172>174.
Coastal Flood Advisory until 11 PM EDT this evening for FLZ069-
075-173-174.
High Rip Current Risk through Sunday morning for FLZ069-168-172-
173.
AM...Tropical Storm Warning for AMZ610-630-650-651-670-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
Update/Aviation...Bhatti
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Jun 3, 8:40 PM EDT, 5 hours 57 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 840 PM EDT Fri Jun 3 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 041845- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 840 PM EDT Fri Jun 3 2022 ...Tropical Storm Warnings in effect for all of South Florida... ...Flood Watch Through Sunday Morning... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Tropical storm warnings are in effect. Please see the HLS product for more information. A Flood Watch is in effect through Sunday morning. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Tropical storm watches and warnings are in effect. Please see the HLS product for more information. A Flood Watch is in effect through Sunday morning. From Sunday onward, temperatures will warm and a more typical seabreeze pattern will re-establish. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jun 4, 12:25 AM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Miami FL
1225 AM EDT Sat Jun 4 2022
FLZ173-174-040500-
Far South Miami-Dade County FL-Coastal Miami Dade County FL-
1225 AM EDT Sat Jun 4 2022
...A strong thunderstorm will impact portions of southern Miami-Dade
County through 100 AM EDT...
At 1224 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm capable of producing a waterspout
near Jewfish Creek Bridge, moving north at 25 mph.
HAZARD...Waterspouts and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects.
Locations impacted include...
Turkey Point
Cape Sound Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2543 8045 2543 8025 2530 8031 2529 8033
2528 8036 2530 8039 2528 8041 2528 8040
2526 8040 2526 8043 2524 8043 2524 8046
TIME...MOT...LOC 0424Z 194DEG 23KT 2526 8039
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
BaxterLocal storm report, Jun 4, 1:44 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
144 AM EDT SAT JUN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM FLOOD 2 NNE MIAMI 25.79N 80.19W
06/04/2022 MIAMI-DADE FL PUBLIC
CARS STUCK ON THE EXIT FROM FROM WB I-395 TO
BISCAYNE BLVD IN MIAMI, FL DUE TO FLOODING
FROM HEAVY RAINS.
&&
BNBLocal storm report, Jun 4, 1:47 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
147 AM EDT SAT JUN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLOOD 1 NNE MIAMI 25.78N 80.19W
06/04/2022 MIAMI-DADE FL PUBLIC
FLOODING ON STREETS IN FROM OF THE FREEDOM
TOWER IN MIAMI, FL.
&&
BNBLocal storm report, Jun 4, 2:00 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
200 AM EDT SAT JUN 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD MIAMI 25.77N 80.20W
06/04/2022 MIAMI-DADE FL NWS EMPLOYEE
OFF-DUTY NWS METEOROLOGIST REPORTED FLASH FLOODING. THE
INTERSECTION BETWEEN SW 7TH ST AND SW 2ND AVE (DOWNTOWN
BRICKELL) IS IMPASSABLE DUE TO TORRENTIAL RAINFALL FROM
RAINBANDS ASSOCIATED WITH POTENTIAL TROPICAL CYCLONE
ONE.
&&
EVENT NUMBER MFL2200015
SRBLocal storm report, Jun 4, 2:23 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
223 AM EDT SAT JUN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM MARINE TSTM WIND 2 NE MIAMI 25.79N 80.18W
06/04/2022 M43 MPH AMZ630 FL MESONET
MESONET STATION 0878W AT 1.3 NE MIAMI
(WEATHERSTEM) REPORTED A 43 MPH/37 KT WIND
GUST AT 1:10 AM. STATION ELEVATION: 6 FT.
&&
RAGLocal storm report, Jun 4, 2:26 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
226 AM EDT SAT JUN 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM MARINE TSTM WIND 2 S LIGHTHOUSE POINT 26.26N 80.08W
06/04/2022 M40 MPH AMZ651 FL MESONET
MESONET STATION XHBI AT HILLSBORO INLET
REPORTED A WIND GUST OF 40 MPH/35 KT AT 1:55
AM. STATION ELEVATION: 16 FT.
&&
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:00 PM EDT | Flash Flood Warning | MFL | Collier | 60 min |
| Jun 3, 8:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 3, 8:36 PM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Jun 3, 9:00 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jun 3, 9:00 PM EDT | Special Marine Warning | MFL | 30 min | |
| Jun 3, 9:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 3, 9:31 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 3, 9:52 PM EDT | Areal Flood Advisory | MFL | Broward | 113 min |
| Jun 3, 10:12 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Jun 3, 10:21 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 114 min |
| Jun 3, 10:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 3, 10:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 3, 10:58 PM EDT | Areal Flood Advisory | MFL | Collier | 11 hr |
| Jun 3, 11:26 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 3, 11:28 PM EDT | Special Marine Warning | MFL | 92 min | |
| Jun 3, 11:51 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 4 hr |
| Jun 4, 12:20 AM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 4, 12:25 AM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Jun 4, 12:36 AM EDT | Special Marine Warning | MFL | 24 min | |
| Jun 4, 12:54 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 8 hr |
| Jun 4, 1:04 AM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 4, 1:11 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jun 4, 1:26 AM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 3 hr |
| Jun 4, 1:49 AM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 4, 2:29 AM EDT | Special Marine Warning | MFL | 91 min | |
| Jun 4, 2:33 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 8 hr |
| Jun 4, 2:36 AM EDT | Special Marine Warning | MFL | 84 min | |
| Jun 4, 3:57 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 7 hr |
| Jun 4, 4:01 AM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 5 hr |
| Jun 4, 4:43 AM EDT | Special Marine Warning | MFL | 32 min | |
| Jun 4, 5:05 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 4 hr |
| Jun 4, 5:35 AM EDT | Special Marine Warning | MFL | 40 min | |
| Jun 4, 5:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 4, 6:25 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Jun 4, 6:40 AM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 4, 7:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 4, 8:51 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 4 hr |
| Jun 4, 8:56 AM EDT | Flash Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Jun 4, 9:54 AM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 2 hr |
| Jun 4, 10:07 AM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 4, 10:43 AM EDT | Small Craft Advisory | MFL | 24 hr | |
| Jun 4, 10:56 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jun 4, 11:08 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 46 min |
| Jun 4, 11:23 AM EDT | Special Weather Statement | MFL | Miami-Dade | 67 min |
| Jun 4, 12:49 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 116 min |
| Jun 4, 1:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 4, 2:30 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 4, 2:59 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Jun 4, 4:03 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 117 min |
| Jun 4, 4:56 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 64 min |
| Jun 4, 5:47 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 118 min |
| Jun 4, 6:42 PM EDT | Flash Flood Warning | MFL | Broward | 2 hr |
| Jun 4, 7:16 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 89 min |
Nearby
Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.